Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Jamie on June 29, 1999, at 9:27:15

Has anyone "ever" been on an AD or a combination that did not result in weight gain, insomnia or anorgasmia? I have been on Prozac for about 6 yrs. @ a dosage of 60mg/day and stopped because of the above named side effects. I found that the side effects were adding to my depression. Now it's been about 2 months that I've been without meds and not only am I depressed, it takes very little for me to go off the deep end with anger. What's worse, I know that I'm acting out of anger but can't seem to stop myself. I can't tell you the friendships I've totally ruined due to this. Now it's taking it's toll on my husband and children. It's almost as if I'm watching a movie except the main character is me......




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jamie thread:7977